# SDR P5CA0601454

- Difficulty date: February 27, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 80,216 hours, 19,401 cycles
- Engine: Pwa JT9D7Q
- Engine time: 60,597 hours, 14,877 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Line
- Part number: 500693801
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTED ON CLIMBOUT THROUGH FL 280, AIRCRAFT YAWED, NR 1 ENGINE SHUT DOWN.  ATTEMPT TO RESTART UNSUCCESSFUL.  DUMPED FUEL AND RETURNED TO PIK.  FOUND SENSE LINE CRACKED AT REAR OF FUEL CONTROL.  LINE REMOVED AND REPAIRED PER PRATT WHITNEY EM 72-09-7.
